# SDR SWIA201335735

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 25,264 hours, 20,997 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW PRESS HYD SYSTEM 1 CAUTION.  FLT 6393 REPLACED NR 1 ENG PRESS LINE CHAFED BY ADEL CLAMP JUST BELOW NR 1 RESERVOIR.
